MAUDE Adverse Event Report: INVIVO CORPORATION XPER FLEX CARDIO PHYSIOMONITORING SYSTEM; PHYSIOMONITORING SYSTEM MANAGEMENT DEVICE

INVIVO CORPORATION XPER FLEX CARDIO PHYSIOMONITORING SYSTEM; PHYSIOMONITORING SYSTEM MANAGEMENT DEVICE
Model Number 453564243591
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that the video locks up on the secondary monitors.Patient involvement is unknown.
 
Event or Problem Description
The customer reported that the video locks up on the secondary monitors.The device was in clinical use at the time the reported issue was discovered.There was no reported patient harm.
 
Additional Manufacturer Narrative
Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Common Device Name
PHYSIOMONITORING SYSTEM MANAGEMENT DEVICE
Manufacturer (Section D)
INVIVO CORPORATION
12151 research parkway
suite 200
orlando FL 32826
MDR Report Key10214053
Report Number1051786-2020-00033
Device Sequence Number13596442
Product Code MWI
UDI-Device Identifier00884838082113
UDI-Public(01)00884838082113
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564243591
Device Catalogue Number453564243591
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/16/2020
Supplement Date Received by Manufacturer06/16/2020
Initial Report FDA Received Date06/30/2020
Supplement Report FDA Received Date08/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1